# SDR ABXA20130805504

- Difficulty date: August 5, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 53,774 hours, 38,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE CRACKED 1.7", LEFT FS 955, LBL 85.9.  AIRCRAFT WAS GROUNDED.  REPAIRED IAW REA B653-60654-MR.
